Top 9 Allergy Medicine Packets – Sinus Medicine

As an Amazon Associate I earn from qualifying purchases.

1. Advil Respiratory

#ad

Phenylephrine, Advil Respiratory Allergy and Congestion Pain Relief Coated Tablets, Fever Reducer with Ibuprofen, HCl & Chlorpheniramine Maleate 4 mg, 50 Count

#ad
Advil Respiratory #ad - Phenylephrine hcl 10 mg tablets with chlorpheniramine maleate 4mg work together to deliver sinus pressure relief, nasal congestion relief, runny nose relief and nasal swelling relief.

200mg ibuprofen pain medication temporarily relieves fever, minor body aches and headache. Coated advil allergy and Congestion tablets are easily portable, so you can have allergy relief ready whenever you need it. Allergy and pain medicine for adults and children 12 years of age and older. One package of 50 coated tablets of advil allergy and Congestion Relief Tablets, Pain Reliever, Fever Reducer and Allergy Relief with Ibuprofen, Phenylephrine HCl and Chlorpheniramine Maleate 4 mg.
BrandAdvil Respiratory #ad
ManufacturerGlaxoSmithKline #ad
Height6 Inches
Length3.5 Inches
Width5.5 Inches
Part Number305730196017
Model305730196017

2. Benadryl

#ad

2 Tablets per Packet, Benadryl Allergy 60 Packets, 120 Count

#ad
Benadryl #ad - Provides temporary relief of allergy symptoms like sneezing; runny nose; itchy nose or throat; and itchy, watery eyes and cold symptoms like sneezing and runny nose.

These small, yet powerful antihistamine tablets offer effective relief to put your allergies to rest. Each allergy medicine tablet contains 25 mg of diphenhydramine HCl antihistamine active ingredient for effective relief of both allergy and cold symptoms. Ideal for travel and on-the-go, 2 boxes, backpack or travel bag. 60 packets of 2 tablets, they are the perfect size to carry in a purse, Benadryl Allergy Ultratabs Go Packs provide convenient allergy relief that works when you need it most. This allergy medicine is suitable for use by adults and children ages 6 and up for multi-symptom allergy relief.
BrandBenadryl #ad
ManufacturerJohnson & Johnson #ad
Height7.13 Inches
Length5 Inches
Weight0.26 Pounds
Width4.25 Inches
Part Number213241
Model213241

3. Benadryl

#ad

2 Count, Benadryl Ultratabs Go Packs, Pack of 4, Antihistamine Tablets with Diphenhydramine HCl

#ad
Benadryl #ad - 4-packets of 2-count benadryl allergy ultratabs go packs provide convenient allergy relief that works when you need it most. Provides temporary relief of allergy symptoms like sneezing; runny nose; itchy nose or throat; and itchy, watery eyes and cold symptoms like sneezing and runny nose.

Ideal for travel and on-the-go, they are the perfect size to carry in a purse, backpack or travel bag. This allergy medicine is suitable for use by adults and children ages 6 and up for multi-symptom allergy relief. These small, yet powerful antihistamine tablets offer effective relief to put your allergies to rest. Each allergy medicine tablet contains 25 mg of diphenhydramine HCl antihistamine active ingredient for effective relief of both allergy and cold symptoms.
BrandBenadryl #ad
ManufacturerJohnson & Johnson #ad
Height4.5 Inches
Length1.07 Inches
Weight0.03 Pounds
Width2.75 Inches
Part Number764566
Model00300450170088

4. Medique

#ad

100-Packets of 1 Packaging may vary, Medique Products Medi-First 80933 Sinus Decongestant

#ad
Medique #ad - Easy-to-swallow, film coated tablets. Relieves sinus congestion due to colds, hay fever and flu. Active ingredient in each tablet: Phenylephrine HCl 10mg. Unit dose packets.
BrandMedique #ad
ManufacturerMedique Products #ad
Height3 Inches
Length1.5 Inches
Weight0.15 Pounds
Width3.5 Inches
Part Number80933
Model80933

5. Clauss

#ad

ACM90091, PhysiciansCARE Allergy Antihistamine Medication

#ad
Clauss #ad - Easy-to-swallow coated tablets for temporary relief from upper allergies in the eyes, mouth and throat. Sold as 50/BX. Packaged for individual use to replenish first aid stations and kits in a perforated dispenser box. Packaged for individual use.
BrandClauss #ad
ManufacturerACME UNITED CORP #ad
Height4.5 Inches
Length5.13 Inches
Width3.25 Inches
Part NumberACM90091
Model9209859

6. Medique

#ad

Caffeine Free Non Drowsy, White, Medique @ Home 72533 Cold Relief Tablets, 100.0 Count

#ad
Medique #ad - Each tablet contains acetaminophen 325mg, 200mg and Phenylephrine HCI 10mg. Medique @ home the brands that work now work at home. For relief from the cough, stuffy head and aches associated with colds, allergy or flu. Caffeine free.
BrandMedique #ad
ManufacturerMedique Products #ad
Height3.75 Inches
Length4.13 Inches
Width3 Inches
Part Number72533
Model72533

7. Zyrtec

#ad

Bundle with 1 x 30 ct and 1 x 3 ct Travel Pack, Zyrtec 24 Hour Allergy Relief Tablets, Antihistamine Allergy Medicine with 10 mg Cetirizine HCI

#ad
Zyrtec #ad - This powerful antihistamine contains 10 mg of cetirizine hydrochloride in each allergy tablet and effectively treats indoor allergies caused by dust, mold, as well as outdoor allergies caused by tree pollen, weeds, and pet dander, and grasses.

Get effective allergy relief caused by hay fever and other upper respiratory allergies from the No:1 allergist-recommended brand among over the counter oral antihistamines. Bundle pack containing one 30-count bottle and one 3-count travel pack of Zyrtec 24 Hour Allergy Tablets for powerful relief of your worst indoor and outdoor allergy symptoms, including runny nose, sneezing, watery eyes, itchy, and itchy nose and throat. These prescription-strength allergy relief tablets work fast and stay strong by providing all-day allergy relief that starts working hard at hour one and works twice as hard when taken again the next day.

Suitable for those 6 years of age and older, this allergy medicine provides powerful, effective relief for a full 24 hours in just a single dose; This bundle pack provides a 1 month supply of allergy relief tablets and 3 one-count travel packs;.
BrandZyrtec #ad
ManufacturerJohnson & Johnson #ad
Part NumberPVFH8F

8. Good Sense

#ad

Antihistamine, GoodSense All Day Allergy, Cetirizine Hydrochloride Tablets, 10 mg, 365 Count

#ad
Good Sense #ad - These allergy pills provide up to 24 hours of temporary relief. Indoor and outdoor allergy relief: Temporarily relieves common indoor and outdoor allergy symptoms. Understanding allergies: an allergy is a sensitivity to a substance that is normally harmless.

Flowers, a family pet, trees, or dust are examples of things that can cause an allergy.24-hour allergy relief: temporarily provides relief of symptoms due to hay fever or other upper respiratory allergies: runny nose,  itching of the nose or throat and itchy, sneezing, watery eyes. Active ingredient: the active ingredient in GoodSense all day allergy is cetirizine hydrochloride, an antihistamine approved for the treatment of both indoor and outdoor allergy symptoms.

Effective: goodsense all day allergy, cetirizine Hydrochloride Tablets, 10 mg are original prescription strength and gluten free. These allergy pills are an antihistamine approved for the treatment of both indoor and outdoor allergy symptoms. Compare to the active ingredient of Zyrtec.
BrandGood Sense #ad
ManufacturerGood Sense #ad
Height4.25 Inches
Length2.03 Inches
Weight0.22 Pounds
Width2 Inches
Part Number301139458886
ModelCSAVBLK;ASD;LF

9. Amazon Basic Care

#ad

Antihistamine, Amazon Basic Care All Day Allergy, Cetirizine Hydrochloride Tablets, 10 mg, 300 Count

#ad
Amazon Basic Care #ad - 24-hour allergy relief: temporarily provides relief of symptoms due to hay fever or other upper respiratory allergies: runny nose, sneezing,  itching of the nose or throat and itchy, watery eyes. Indoor and outdoor allergy relief: Temporarily relieves common indoor and outdoor allergy symptoms.

Understanding allergies: an allergy is a sensitivity to a substance that is normally harmless Flowers, trees, a family pet, or dust are examples of things that can cause an allergy These allergy pills provide up to 24 hours of temporary relief. Effective: amazon basic care all day allergy, cetirizine Hydrochloride Tablets, 10 mg are original prescription strength and gluten free These allergy pills are an antihistamine approved for the treatment of both indoor and outdoor allergy symptoms.

Active ingredient: the active ingredient in amazon Basic Care All Day Allergy is cetirizine hydrochloride, an antihistamine approved for the treatment of both indoor and outdoor allergy symptoms Compare to the active ingredient of Zyrtec.
BrandAmazon Basic Care #ad
ManufacturerPerrigo Company - Basic Care #ad
Height4.25 Inches
Length2 Inches
Weight0.22 Pounds
Width2.03 Inches
Part Number1